# SDR FDEA2020073081692

- Difficulty date: July 18, 2020
- Submitted: July 30, 2020
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 35,707 hours, 19,423 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A53777450203
- Condition: Gouged
- Location: Frame 31
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

GOUGE FRAME 31 AT LEVEL STR-17 LH SIDE ON AFT FACE INBOARD FLANGE IN PASSENGER   CABIN REPAIRED FRAME 31  AT LEVEL STR 17 LH SIDE ON AFT FACE INBOARD FLANGE IN PASSENGER   CABIN IAW SRM A300-600 53-10-13-201 THIS REPAIR MUST BE INSPECTED AT DEFINED   INTERVALS THE INSPECTION INSTRUCTIONS REFERENCE IS 53-10-13-2-001-00
